# SDR ASAA2018072325496

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,560 hours, 3,425 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA1650101
- Part serial: SAAP3707
- Condition: Failed
- Location: Apu
- Part time: 10,560 hours, 3,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRSTART AND GPU REQ'D, FOUND OIL LEAKING FROM APU GEN DURING CHECK OF APU COMP. ON RMA -00296 GROUNDED - YES. R&R APU GENERATOR, OPS + LEAK CHK GOOD PER AMM 24-23-51.
